Opuscula Mathematica
Opuscula Math. 29, no. 2 (), 147-155
Opuscula Mathematica

Continuous solutions of iterative equations of infinite order

Abstract. Given a probability space \((\Omega,\mathcal{A}, P)\) and a complete separable metric space \(X\), we consider continuous and bounded solutions \(\varphi: X \to \mathbb{R}\) of the equations \(\varphi(x) = \int_{\Omega} \varphi(f(x,\omega))P(d\omega)\) and \(\varphi(x) = 1-\int_{\Omega} \varphi(f(x,\omega))P(d\omega)\), assuming that the given function \(f:X \times \Omega \to X\) is controlled by a random variable \(L: \Omega \to (0,\infty)\) with \(-\infty \lt \int_{\Omega} \log L(\omega)P(d\omega) \lt 0\). An application to a refinement type equation is also presented.
Keywords: random-valued vector functions, sequences of iterates, iterative equations, continuous solutions.
Mathematics Subject Classification: 45A05, 39B12, 39B52, 60B12.
Cite this article as:
Rafał Kapica, Janusz Morawiec, Continuous solutions of iterative equations of infinite order, Opuscula Math. 29, no. 2 (2009), 147-155, http://dx.doi.org/10.7494/OpMath.2009.29.2.147
Download this article's citation as:
a .bib file (BibTeX), a .ris file (RefMan), a .enw file (EndNote)
or export to RefWorks.

RSS Feed

horizontal rule

ISSN 1232−9274, e-ISSN 2300−6919, DOI https://doi.org/10.7494/OpMath
Copyright © 2003−2017 OPUSCULA MATHEMATICA
Contact: opuscula@agh.edu.pl
Made by Tomasz Zabawa

horizontal rule

In accordance with EU legislation we advise you this website uses cookies to allow us to see how the site is used. All data is anonymized.
All recent versions of popular browsers give users a level of control over cookies. Users can set their browsers to accept or reject all, or certain, cookies.